# SDR UIEA2022010200003

- Difficulty date: January 5, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 42,297 hours, 7,187 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK FLOOR WEB DAMAGED FS228( REPAIRED PER EO 4853A136 )
